# SDR FQAR20161020042

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: General aviation
- Aircraft: N9299B
- Make and model: Piper PA-28-181
- Aircraft serial: 2843116
- Aircraft time: 16,405 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 99887007
- Condition: Cracked
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE ELT WAS BEING REMOVED FOR INSPECTION, THE TECH DISCOVERED TWO, TWO INCH CRACKS NEXT TO THE NUTPLATES IN THE ELT MOUNTING BRACKET. THESE CRACKS CAN ONLY BE SEEN WHEN THE ELT TRAY IS REMOVED.
